Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swollen feet and ankles, sore throat, had minor stroke. Taking lisinopril. Suggest?

My 94 year old father suddenly has swollen feet and ankles. He s been very healthy but is on Warfarin (2.5 mg, Lisinopril (10 mg) due to a mini stroke that he had 6 years ago. He s also had a cough for the last 2 days and has to keep clearing his throat. He grimaces when he swallows but says he doesn t have a sore throat . His doctor s office is closed right now so not sure whether to take him to urgent care. Please advise.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello Frank,

Swollen feet and ankles (check if pitting) in a 94 year old man who has a history of stroke and probably high blood pressure (given the in take of lisinopril 10mg) is suggestive of a congestive heart failure coupled with the presence of cough. You should take him to the ER now for immediate evaluation as his condition could get worst fast enough and get him quick to a more complicated situation.
Apparently he would require close medical attention. His kidneys will also need to be evaluated to see if there is no associated kidney failure.

Hope ths helps
Answered: Wed, 20 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor